MathSciNet Relay Station
MathSciNet bibliographic data
MR569186 20F10 (03D40)
Romanovskiĭ, N. S. The embedding problem for abelian-by-nilpotent groups. (Russian) Sibirsk. Mat. Zh. 21 (1980), no. 2, 170–174, 239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement